# SDR CAL950055

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58414
- Make and model: Boeing 727243
- Aircraft serial: 22166
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - FLT 497 - WHEN THE LANDING GEAR WAS EXTENDED ON APPROACH TO LAX THE THREE RED GEAR UNSAFE LIGHTS ILLUMINATED WITH NO GREEN.  THE MLG EXTENDED ON ITS OWN APPROXIMATELY FIVE SECONDS LATER WITH THE NOSE GEAR COMING DOWN WITHIN ANOTHER FIVE SECONDS.  THE ACFT LANDED SAFELY WITH ALL THREE GREEN LIGHTS INDICATED AND NO RED.  MAINTENANCE PERFORMED A FULL GEAR EXTENSION/RETRACTION PER MM 32-30-00 AND NO DISCREPANCIES WERE FOUND.  ALL THREE LANDING GEAR WERE LUBRICATED.  THE GEAR WERE RESWUNG AND ALL OPERATION CHECKED GOOD.  (W)
